MAUDE Adverse Event Report: Philips Medical Systems SureSigns VS4; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medical Systems SureSigns VS4; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number 863283
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the suresigns vs4 nbp, spo2 indicating that the devices o2 monitor has a ghost read.It is unknown if the device was in use at time of event, and there was no adverse event reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke with the biomed regarding the device's inaccurate spo2 parameter.The issue could not be replicated, and the cause is unknown.The rse advised the biomed that bench repair was not available because the device is eol/eos.The system does not meet the specification for the performed service and is not returned to use.The device does not meet the specification for the performed service and is not returned to use.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
SureSigns VS4
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50758643
Report Number1218950-2026-100629
Device Sequence Number9668187
Product Code MHX
UDI-Device Identifier00884838087095
UDI-Public(01)00884838087095
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K163649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown